×

zbMATH — the first resource for mathematics

Well-posedness without semicontinuity for parametric quasiequilibria and quasioptimization. (English) Zbl 1231.49022
Summary: We consider quasiequilibrium and quasioptimization problems. A relaxed level closedness notion is proposed and used together with pseudocontinuity to establish sufficient conditions for parametric well-posedness and well-posedness without semicontinuity assumptions. We prove them in general formulations, though such relaxations allow us to improve some existing results even in simple cases of \(\mathbb{R}^{1}\). Several new well-posedness results are also obtained. For topological settings we use sensitivity analysis while for problems on metric spaces we argue on diameters and Kuratowski’s and Hausdorff’s measures of noncompactness of approximate solution sets.

MSC:
49K40 Sensitivity, stability, well-posedness
90C48 Programming in abstract spaces
90C31 Sensitivity, stability, parametric optimization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hadamard, J., Sur le problèmes aux dérivees partielles et leur signification physique, Bull. univ. Princeton, 13, 49-52, (1902)
[2] Tikhonov, A.N., On the stability of the functional optimization problem, Soviet comput. math. math. phys., 6, 28-33, (1966) · Zbl 0212.23803
[3] Levitin, E.S.; Polyak, B.T., Convergence of minimizing sequences in conditional extremum problems, Sov. math. dokl., 7, 764-767, (1966) · Zbl 0161.07002
[4] Beer, G.; Lucchetti, R., The epi-distance topology, Math. oper. res., 17, 715-726, (1992) · Zbl 0767.49011
[5] Revalski, J.P., Hadamard and strong well-posedness for convex programs, SIAM J. optim., 7, 519-526, (1997) · Zbl 0873.49011
[6] Anh, L.Q.; Khanh, P.Q.; Van, D.T.M.; Yao, J.C., Well-posedness for vector quasiequilibria, Taiwanese J. math., 13, 713-737, (2009) · Zbl 1176.49030
[7] Kimura, K.; Liou, Y.C.; Wu, S.Y.; Yao, J.C., Well-posedness for parametric vector equilibrium problems with applications, J. ind. manag. optim., 4, 313-327, (2008) · Zbl 1161.90479
[8] Lemaire, B.; Ould Ahmed Salem, C.; Revalski, J.P., Well-posedness of variational problems with applications to staircase methods, C. R. acad. sci. Paris ser. I, 332, 943-948, (2001) · Zbl 0985.49014
[9] Morgan, J.; Scalzo, V., Discontinuous but well-posed optimization problems, SIAM J. optim., 17, 861-870, (2006) · Zbl 1119.49026
[10] Zolezzi, T., Well-posedness criteria in optimization with applications to the calculus of variations, Nonlinear anal. TMA, 25, 437-453, (1995) · Zbl 0841.49005
[11] Zolezzi, T., Well-posedness and optimization under perturbations, Ann. oper. res., 101, 351-361, (2001) · Zbl 0996.90081
[12] Zolezzi, T., On well-posedness and conditioning in optimization, ZAMM Z. angew. math. mech., 84, 435-443, (2004) · Zbl 1045.49025
[13] Huang, X.X.; Yang, X.Q., Gereralized levitin – polyak well-posedness in constrained optimization, SIAM J. optim., 17, 243-258, (2006) · Zbl 1137.49024
[14] Ioffe, A.; Lucchetti, R.E., Typical convex program is very well-posed, Math. program. ser. B, 104, 483-499, (2005) · Zbl 1082.49030
[15] Ioffe, A.; Lucchetti, R.E.; Revalski, J.P., Almost every convex or quadratic programming problem is well-posed, Math. oper. res., 29, 369-382, (2004) · Zbl 1082.49031
[16] Zolezzi, T., Condition number theorems in optimization, SIAM J. optim., 14, 507-516, (2003) · Zbl 1041.49026
[17] Ceng, L.C.; Hadjisavvas, N.; Schaible, S.; Yao, J.C., Well-posedness for mixed quasivariational-like inequalities, J. optim. theory appl., 139, 109-225, (2008) · Zbl 1157.49033
[18] Crespi, G.P.; Guerraggio, A.; Rocca, M., Well-posedness in vector optimization problems and vector variational inequalities, J. optim. theory appl., 132, 213-226, (2007) · Zbl 1119.49025
[19] Fang, Y.P.; Huang, N.J.; Yao, J.C., Well-posedness of mixed variational in-equalities, inclusion problems and fixed point problems, J. global optim., 41, 117-133, (2008) · Zbl 1149.49009
[20] Lignola, M.B., Well-posedness and \(L\)-well-posedness for quasivariational inequalities, J. optim. theory appl., 128, 119-138, (2006) · Zbl 1093.49005
[21] Lucchetti, R.; Patrone, F., Hadamard and Tikhonov well-posedness of a certain class of convex functions, J. math. anal. appl., 88, 204-215, (1982) · Zbl 0487.49013
[22] Lignola, M.B.; Morgan, J., \(\alpha\)-well-posedness for Nash equilibria and for optimization problems with Nash equilibrium constraints, J. global optim., 36, 439-459, (2006) · Zbl 1105.49029
[23] Margiocco, M.; Patrone, F.; Pusillo Chicco, L., A new approach to Tikhonov well-posedness for Nash equilibria, Optim., 40, 385-400, (1997) · Zbl 0881.90136
[24] Lemaire, B.; Ould Ahmed Salem, C.; Revalski, J.P., Well-posedness by perturbations of variational problems, J. optim. theory appl., 115, 345-368, (2002) · Zbl 1047.90067
[25] Fang, Y.P.; Hu, R.; Huang, N.J., Well-posedness for equilibrium problems and for optimization problems with equilibrium constraints, Comput. math. appl., 55, 89-100, (2008) · Zbl 1179.49007
[26] Morgan, J.; Scalzo, V., Pseudocontinuity in optimization and nonzero sum games, J. optim. theory appl., 120, 181-197, (2004) · Zbl 1090.91006
[27] Anh, L.Q.; Khanh, P.Q., Semicontinuity of the solution sets of parametric multivalued vector quasiequilibrium problems, J. math. anal. appl., 294, 699-711, (2004) · Zbl 1048.49004
[28] Anh, L.Q.; Khanh, P.Q., On the stability of the solution sets of general multivalued vector quasiequilibrium problems, J. optim. theory appl., 135, 271-284, (2007) · Zbl 1146.90516
[29] Anh, L.Q.; Khanh, P.Q., Various kinds of semicontinuity and the solutions sets of parametric multivalued symmetric vector quasiequilibrium problems, J. global optim., 41, 539-558, (2008) · Zbl 1165.90026
[30] Anh, L.Q.; Khanh, P.Q., Semicontinuity of the approximate solution sets of multi-valued quasiequilibrium problems, Numer. funct. anal. optim., 29, 24-42, (2008) · Zbl 1211.90243
[31] Danes, J., On the istratescu measure of noncompactness, Bull. math. soc. R. S. roumanie, 16, 403-406, (1972) · Zbl 0293.54038
[32] Banas, J.; Goebel, K., ()
[33] Rakocěvíc, V., Measures of noncompactness and some applications, Filomat, 12, 87-120, (1998) · Zbl 1009.47047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.